liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Fast cubature of volume potentials over rectangular domains by approximate approximations
University of Roma La Sapienza, Italy .
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
Weierstrass Institute Appl Anal and Stochast, Germany .
2014 (English)In: Applied and Computational Harmonic Analysis, ISSN 1063-5203, E-ISSN 1096-603X, Vol. 36, no 1, 167-182 p.Article in journal (Refereed) Published
Abstract [en]

In the present paper we study high-order cubature formulas for the computation of advection-diffusion potentials over boxes. By using the basis functions introduced in the theory of approximate approximations, the cubature of a potential is reduced to the quadrature of one-dimensional integrals. For densities with separated approximation, we derive a tensor product representation of the integral operator which admits efficient cubature procedures in very high dimensions. Numerical tests show that these formulas are accurate and provide approximation of order O(h(6)) up to dimension 10(8).

Place, publisher, year, edition, pages
Elsevier , 2014. Vol. 36, no 1, 167-182 p.
Keyword [en]
Multi-dimensional convolution, Advection-diffusion potential, Separated representation, Higher dimensions
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-102767DOI: 10.1016/j.acha.2013.06.003ISI: 000327920000009OAI: oai:DiVA.org:liu-102767DiVA: diva2:683931
Available from: 2014-01-07 Created: 2013-12-26 Last updated: 2017-12-06

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Maz´ya, Vladimir

Search in DiVA

By author/editor
Maz´ya, Vladimir
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Applied and Computational Harmonic Analysis
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 201 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf